# SDR AALA202310263193

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A320*
- Aircraft serial: 6887
- Aircraft time: 23,615 hours, 9,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DISARM HANDLE IS LOOSE AND NEEDS TO BE SECURED. SECURED HANDLE PER AMM 52-11-22.
